MathSciNet Relay Station
MathSciNet bibliographic data
MR759646 (86a:14026) 14H40 (14K05)
Collino, Alberto A new proof of the Ran-Matsusaka criterion for Jacobians. Proc. Amer. Math. Soc. 92 (1984), no. 3, 329–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement